# SDR JJBA20220801038

- Difficulty date: July 22, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 37,308 hours, 25,317 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF 1 LH OMEGA BEAM FOUND CRACKED AT FR 22 & 23. 2 REPAIR DOUBLERS ON LH CENTER FUSE 1 OMEGA  BEAM, ON INBD FLANGE AT FR 22 & 23
